Cα -compactness for manifolds with Ricci curvature and injectivity radius bounded below

Michael T. Anderson, Jeff Cheeger

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)265-281
Number of pages17
JournalJournal of Differential Geometry
Volume35
Issue number2
StatePublished - 1992

Fingerprint

Injectivity
Ricci Curvature
Compactness
Radius

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Analysis

Cite this

Cα -compactness for manifolds with Ricci curvature and injectivity radius bounded below. / Anderson, Michael T.; Cheeger, Jeff.

In: Journal of Differential Geometry, Vol. 35, No. 2, 1992, p. 265-281.

Research output: Contribution to journalArticle

@article{d7e8c31884bf422cae018e7be22c659e,
title = "Cα -compactness for manifolds with Ricci curvature and injectivity radius bounded below",
author = "Anderson, {Michael T.} and Jeff Cheeger",
year = "1992",
language = "English (US)",
volume = "35",
pages = "265--281",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "2",

}

TY - JOUR

T1 - Cα -compactness for manifolds with Ricci curvature and injectivity radius bounded below

AU - Anderson, Michael T.

AU - Cheeger, Jeff

PY - 1992

Y1 - 1992

UR - http://www.scopus.com/inward/record.url?scp=84972511806&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972511806&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972511806

VL - 35

SP - 265

EP - 281

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 2

ER -